Sudeep Stephen


Contact categoryResearcher
Job titleLecturer (Mathematics)
Research instituteSchool of Arts and Humanities
Faculty of Education and Arts

Research outputs

Zero forcing in iterated line digraphs
Ferrero, Daniela, Kalinowski, Thomas and Stephen, Sudeep. (2019). Zero forcing in iterated line digraphs. Discrete Applied Mathematics. 255, pp. 198-208. https://doi.org/10.1016/j.dam.2018.08.019

Journal article

A lower bound on the zero forcing number
Davila, Randy, Kalinowski, Thomas and Stephen, Sudeep. (2018). A lower bound on the zero forcing number. Discrete Applied Mathematics. 250, pp. 363-367. https://doi.org/10.1016/j.dam.2018.04.015

Journal article

Minimum rank and zero forcing number for butterfly networks
Ferrero, Daniela, Grigorious, Cyriac, Kalinowski, Thomas, Ryan, Joe and Stephen, Sudeep. (2019). Minimum rank and zero forcing number for butterfly networks. Journal of Combinatorial Optimization. 37(3), pp. 970-988. https://doi.org/10.1007/s10878-018-0335-1

Journal article

Average distance in interconnection networks via reduction theorems for vertex-weighted graphs
Klav┼żar, Sandi, Manuel, Paul, Nadjafi-Arani, M. J., Rajan, R. Sundara, Grigorious, Cyriac and Stephen, Sudeep. (2016). Average distance in interconnection networks via reduction theorems for vertex-weighted graphs. The Computer Journal. 59(12), pp. 1900-1910. https://doi.org/10.1093/comjnl/bxw046

Journal article

On the Strong Metric Dimension of Tetrahedral Diamond Lattice
Manuel, Paul, Rajan, Bharati, Grigorious, Cyriac and Stephen, Sudeep. (2015). On the Strong Metric Dimension of Tetrahedral Diamond Lattice. Mathematics in Computer Science. 9(2), pp. 201-208. https://doi.org/10.1007/s11786-015-0226-0

Journal article

Resolving-power dominating sets
Stephen, Sudeep, Rajan, Bharati, Grigorious, Cyriac and William, Albert. (2015). Resolving-power dominating sets. Applied Mathematics and Computation. 256, pp. 778-785. https://doi.org/10.1016/j.amc.2015.01.037

Journal article

Power domination in certain chemical structures
Stephen, Sudeep, Rajan, Bharati, Ryan, Joe, Grigorious, Cyriac and William, Albert. (2015). Power domination in certain chemical structures. Journal of Discrete Algorithms (Amsterdam). 33, pp. 10-18. https://doi.org/10.1016/j.jda.2014.12.003

Journal article

On the metric dimension of circulant and Harary graphs
Grigorious, Cyriac, Manuel, Paul, Miller, Mirka, Rajan, Bharati and Stephen, Sudeep. (2014). On the metric dimension of circulant and Harary graphs. Applied Mathematics and Computation. 248, pp. 47-54. https://doi.org/10.1016/j.amc.2014.09.045

Journal article

On the partition dimension of a class of circulant graphs
Grigorious, Cyriac, Stephen, Sudeep, Rajan, Bharati, Miller, Mirka and William, Albert. (2014). On the partition dimension of a class of circulant graphs. Information Processing Letters. 114(7), pp. 353-356. https://doi.org/10.1016/j.ipl.2014.02.005

Journal article

  • 140
    total views of outputs
  • 0
    total downloads of outputs
  • 14
    views of outputs this month
  • 0
    downloads of outputs this month
These values are for the period from 19th October 2020, when this repository was created.

Export as